MAUDE Adverse Event Report: MEDTECH SAS ROSA ONE BRAIN; MULTI-PURPOSE STEREOTACTIC SURGERY SYSTEM

MEDTECH SAS ROSA ONE BRAIN; MULTI-PURPOSE STEREOTACTIC SURGERY SYSTEM
Catalog Number ROSAS00203
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/24/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Investigation of the log files was performed by the product surveillance team subject matter expert (sme).Results of the log file investigation did confirm the electrode inaccuracies.The following facts were identified in the logs: - fusion: the fusion between exams was reproduced using software version 3.1.6.432.The mri used for the fusion was fuzzy/distorted that could lead to a bad fusion.The merged pre-op and post-op ct exams show a visible shift in the patient¿s head.The user did perform a merge after the implants with a different exam and the fusion did appear better.- registration: manual bone fiducial registration was performed and resulting in passing rms values.The rms error was 0.67mm, which is under the 1.0 mm threshold.- verification: only three of the seven points taken were within the system¿s 2 mm threshold.The software notified the user that ¿a significant error has been detected on this point¿ for all verification points that were above the 2mm threshold.Review of the registration verification screenshots indicate that verification was not performed on the recommended anatomical points.The software notified the user that ¿a significant error has been detected on this point¿ for all verification points that were above the 2mm threshold.The user chose to validate the high errors and proceed with the case.- electrode deviation: the distance between the entry points of the placed electrodes and the planned entry points were analyzed on the post-op ct-bone exam.Both electrodes were displaced greater than 2mm.The deviation analysis suggests there was head movement, as both electrodes appeared to have shifted in the same direction, laterally.There were no software anomalies identified which would have caused or contributed to the reported event.Device history records were reviewed and no discrepancies related to the reported event were found.Root cause was unable to be determined.The user manual provides information on the methods for registration and warns user that registration error can cause inaccuracies in section 2.4.1 (registration methods).Section 4.6 (registration) details the procedure to perform a registration and verification.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported post-operatively there was a merge issue.After verifying merge of oam scan, entry points looked wrong, but when remerging the scan to the previous oram spin, it was able to right the merge.The original merge looked normal, but seems it was off.Investigation results confirmed entry point inaccuracy.No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were (update/corrected).Corrected: g4.Updated: g3; h2.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
ROSA ONE BRAIN
Common Device Name
MULTI-PURPOSE STEREOTACTIC SURGERY SYSTEM
Manufacturer (Section D)
MEDTECH SAS
432 rue du rajol
mauguio, languedoc-roussillon
Manufacturer (Section G)
MEDTECH SAS
432 rue du rajol
mauguio, languedoc-roussillon 34130
FR   34130
Manufacturer Contact
jay sharma
1520 tradeport drive
jacksonville, FL 32218
9047414400
MDR Report Key21293634
Report Number3009185973-2025-00003
Device Sequence Number7585943
Product Code HAW
UDI-Device Identifier03760244033765
UDI-Public(01)03760244033765
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K214065
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberROSAS00203
Device Lot Number3.1.6.432
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/28/2025
Supplement Date Received by Manufacturer07/22/2025
Initial Report FDA Received Date02/03/2025
Supplement Report FDA Received Date07/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/20/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown